# SDR DALA2023032402279

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 86,908 hours, 15,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 ON SVC FOUND EMERGENCY LIGHTS INOP FROM ROW 21F-40F. CORRECTIVE ACTION: T/S PER WDM 33-51. FOUND M732 BATTERY PACK INOP. REMOVED AND REPLACED BATTERY PER B767-400 AMM33-51 & OPS CHKED OK (8956746)
